MAUDE Adverse Event Report: FUJIFILM CORPORATION L51K; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

FUJIFILM CORPORATION L51K; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number L51K
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the surgical procedure with a da vinci robot, in which the ultrasound probe is inserted into the body through a trocar and hold by a grasping forceps, parts of the cable sheath broke off.There was no clinical impact on the patient.The detached fragments of the cable sheath were immediately visualized on the camera during the procedure and removed without difficulty.
 
Additional Manufacturer Narrative
We conform the following things: the cable shows significant signs of use and wear, marks from foreceps were identified.
 
Additional Manufacturer Narrative
The investigation concluded that the manufacturer's genuine parts were not the cause of this incident.The cable showed clear signs of wear.Marks caused by forceps were also observed.Therefore, we determined that the cable had been handled improperly, contrary to the instructions in the instruction manual.Visible cracks indicated damage that had occurred over a long period of time.The damage did not occur during use and should have been detected by the user during a pre-use inspection.The instruction manual includes instructions regarding pre-use inspections.

Brand Name
L51K
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
FUJIFILM CORPORATION
3-1-1 higashikoigakubo
kokubunji-shi, tokyo 185-0 014,
JA  185-0014,
Manufacturer (Section G)
FUJIFILM CORPORATION
3-1-1 higashikoigakubo
kokubunji-shi, tokyo 185-0 014,
JA   185-0014,
Manufacturer Contact
3-1-1 higashikoigakubo
kokubunji-shi, tokyo 185-0-014,
MDR Report Key24709785
Report Number3019784575-2026-00001
Device Sequence Number12292503
Product Code ITX
UDI-Device Identifier04573596212134
UDI-Public(01)04573596212134(11)220804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL51K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown